06-01-2003, 02:11 PM #1
Does DBOL cause Testicular PAIN??
Hey guys. I took my first does of DBOL this morning. 2 pills of the pink thais part of a cycle. I have never taken it before. First time. About an hour or so after I get this pain in my scrotum testicular area. It thought maybe it might be a UTI but there is no burning sensation when urinating. I heard certain steroids can enlarge the prosate, but I don't know what that would feel like or if it would happen with just 2 pills. Urine flow is fine. It is noon now and it feels a little better, but I still feel some sorness right up behind the testicles. Help me out guys. I am somewhat concerned. Is this unrelated. Normal DBOL side-effect. I am not sure if I should take the next 2 doses? Maybe my body can't handle this drug? Who knows? Help me out guys. Oh by the way I am 34.
06-01-2003, 06:27 PM #2
No. I very doubt it, you said this is your very first dose. Your prostate is going to enlarge after that one bit.
I would consider it non-related
06-01-2003, 09:09 PM #3
thanks for the posts. I took another pinkie at noon and it has been 12 hrs from the time I started. I still have the same pain. Come Monday morning I am going to the Pharmacy and pick some Bactrim Antibiotics. I want to rule out an UTI. Will report back Monday evening.
06-01-2003, 11:30 PM #4
My balls always ache the 2nd-3rd week of my cycles. I think it's from your balls starting to stop working. Ijust take an aleve and tuff it out.
06-02-2003, 02:15 AM #5
But hes talking off his very first dose. I dont think its possible for them to even start shutting down yet.
06-02-2003, 03:38 AM #6
Sounds like its in your head bro
06-02-2003, 12:04 PM #7
No pedey, I still have the achiness. I checked it out it is not in the balls, it is up behind them, higher up. That's where it hurts. I'm with you bros that it shouldn'y hurt just after 2 pills. I betting I have a UTI coincidentaly started right when I took my dbol . I took another dbol this morning and also started some Bactrim antibiotics. If the pain goes away it was an infection, if not I am stoping the dbol and won't even start my cycle. I was going to start deca today, but I going to hold off until I figure this out.
Thanks for input Bros.
06-02-2003, 12:10 PM #8
maybe you should play it safe and go to a doc. could possibly a hernia too.
06-02-2003, 06:43 PM #9
I started the antiobiotics for UTI and I think I feel better. So tomorro I should know better after my 2nd dose tonight. Thanks Bros. I feel like the cop in Duece Jigallo where he keeps flashing his penis and asking for advise. Thanks Bros
06-02-2003, 07:09 PM #10Junior Member
- Join Date
- Apr 2003
my balls shrink from D, and i had some testical pain at the end of my cycle but only a couple of times and it went away
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)